# SDR GR4D20180614001

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N455QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4074
- Aircraft time: 8,457 hours, 4,236 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1159CSM2003221
- Part serial: NSN
- Condition: Worn
- Location: Lt Elevator
- Part time: 8,457 hours, 4,236 cycles
- Component: Elevator, Gulstm
- Component part number: 1159CS2000257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE HAD PLAY AT THE HINGE ATTACH POINT.  REPAIRED.
